# SDR SWAA2021052465077

- Difficulty date: April 16, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221EF;SHOWS UPPER SURFACE WITH TORN FIBERS.(MKD 26-024) / REPAIRED DAMAGED PLIES AT MAIN CABIN ON FWD FLOOR PANEL 221EF /UPPER SRFACE REF B737-7 SRM 53-00-50-2R-1.
